# SDR DHL2001801015

- Difficulty date: November 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 30,928 hours, 11,021 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL QUANTITY NR 1 ENGINE.  GAUGE INDICATED LESS THAN 1 QUART, OIL PRESS 17 PSI, OIL TEMP 75 DEGREES C.  PERFORMED OIL QUANTITY LOW ABNORMAL PROCEDURE AND INFLIGHT ENGINE SHUTDOWN.  FOUND ON ARRIVAL NR 1 ENG OIL CAP WAS NOT SECURED.  SERVICED NR 1 ENG OIL PER M/M 12-20-1.  NO LEAKS NOTED PER JRH 13.2
